# SDR REX2008F00021

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AND GEAR RETRACTION RECEIVED "GEAR DISAGREE" WARNING.  QRH FOLLOWED AND RETURNED TO AIRPORT WITH UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE GEAR AND SERVICED THE NOSE LANDING GEAR STRUT NITROGEN/HYDRAULICS, GEAR SWINGS PERFORMED WITH NO DEFECTS PER BOMBARDIER AMM.  (S)
